MathSciNet Relay Station
MathSciNet bibliographic data
MR1686797 03E05 (03E35)
Brendle, Jörg; Shelah, Saharon Ultrafilters on $\omega$—their ideals and their cardinal characteristics. Trans. Amer. Math. Soc. 351 (1999), no. 7, 2643–2674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement